Affordable Access

Publisher Website

An analogue of the Bloch theorem in four dimensions

Authors
Journal
Physica
0031-8914
Publisher
Elsevier
Publication Date
Volume
46
Issue
1
Identifiers
DOI: 10.1016/0031-8914(70)90124-2
Disciplines
  • Mathematics

Abstract

Abstract An analogue of the Bloch theorem is proved for the case of an electron in the presence of a crystal potential and a monochromatic radiation field.

There are no comments yet on this publication. Be the first to share your thoughts.